# SDR AALA201801319007

- Difficulty date: January 26, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 71,614 hours, 8,669 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Binding
- Location: Cockpit L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 WINDOW RELEASE HANDLE BINDS MOVING FORWARD TO AFT.  REPLACED THE L2 WINDOW ASSEMBLY IAW AMM 56-11-02.
